# SDR HEEA079415

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 16,048 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Cyclic Stick
- Part number: 204001334101
- Condition: Worn
- Location: Copilot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT CYCLIC STICK ALIGNMENT HOLE WORN. REPLACED WITH SERVICEABLE PART.
